このエントリーをはてなブックマークに追加
ID 53922
FullText URL
Author
Nagata, Makoto
Abstract
In this article, we present an alternative approach to show a generalization of Siegel's lemma which is an essential tool in Diophantine problems. Our main statement contains the so-called analytic Siegel's lemma as well as the Bombieri-Vaaler lemma. Our proof avoids relying on the ordinary geometry of numbers.
Keywords
Siegel’s lemma
geometry of numbers
height
Published Date
2016-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume58
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
141
End Page
158
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2016 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol58/iss1/7